# SDR C2XA95IA027

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: S53371229258
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR ACTUATOR, FUSELAGE SIDE, ATTACHMENT PLATE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PLATE, AND THE AIRCRAFT WAS RELEASED TO SERVICE.  (Z)
